# SDR UALA2010112304312

- Difficulty date: November 23, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 58,174 hours, 8,534 cycles
- Engine: Pwa PW40903
- Engine time: 52,482 hours, 7,522 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Turbine Section
- Part time: 52,482 hours, 7,522 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAS ONE EACH T2 BLADE WITH AXIAL CRACK IN AREA 'B' ON LEADING EDGE.  WASHED T2 BLADE AND REINSPECTED AND CONFIRMED CRACK.  AXIAL CRACKS AREA 'B' NOT PERMITTED.  REMOVED ENGINE.
